Logo PTI
Polish Information Processing Society
Logo FedCSIS

Annals of Computer Science and Information Systems, Volume 23

Communication Papers of the 2020 Federated Conference on Computer Science and Information Systems

An Optimal Monte Carlo Algorithm for a Class of Multidimensional Integrals

, , , , ,

DOI: http://dx.doi.org/10.15439/2020F112

Citation: Communication Papers of the 2020 Federated Conference on Computer Science and Information Systems, M. Ganzha, L. Maciaszek, M. Paprzycki (eds). ACSIS, Vol. 23, pages 1720 ()

Full text

Abstract. An optimal stochastic approach for multidimensional integrals of smooth functions. This is the first time this optimal stochastic approach has been compared with other stochastic approaches for mid and high dimensions. The purpose of the present study is to compare the optimal algorithm with the lattice rules based on the generalized Fibonacci numbers of the corresponding dimension and to discuss the advantages and disadvantages of each method.


  1. E. Atanassov and I.T. Dimov, A new optimal monte carlo method for calculating integrals of smooth functions, Journal of Monte Carlo Methods and Applications 5 (1999), no. 2, 149–167, https://doi.org/10.1515/mcma.1999.5.2.149.
  2. Dimov I. (2008) Monte Carlo Methods for Applied Scientists, New Jersey, London, Singapore, World Scientific, 291 p., ISBN-10 981-02-2329-3.
  3. I.T. Dimov and O. Tonev, Monte carlo algorithms: performance analysis for some computer architectures, J. of Computational and Applied Mathematics 48 (1993), 253–277, https://doi.org/10.1016/0377-0427(93)90024-6.
  4. V. Dupach, Stochasticke pocetni metody, Cas. pro pest. mat. 81 (1956), no. 1, 55–68.
  5. Georgieva, R.: PhD Thesis: Computational complexity of Monte Carlo algorithms for multidimensional integrals and integral equations, Sofia, 2003
  6. I.M. Sobol, (1989) Quasi-Monte Carlo methods, in: Sendov, Bl., Dimov, I.T. (eds.) International Youth Workshop on Monte Carlo Methods and Parallel Algorithms, World Scientific, Singapore: 75–81.